Hammocks

Ringel CM, Vossieck D (1987)
Proceedings of the American Mathematical Society : Ser. 3 54: 216-246.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM, Vossieck D. Hammocks. Proceedings of the American Mathematical Society : Ser. 3. 1987;54:216-246.
Ringel, C. M., & Vossieck, D. (1987). Hammocks. Proceedings of the American Mathematical Society : Ser. 3, 54, 216-246.
Ringel, C. M., and Vossieck, D. (1987). Hammocks. Proceedings of the American Mathematical Society : Ser. 3 54, 216-246.
Ringel, C.M., & Vossieck, D., 1987. Hammocks. Proceedings of the American Mathematical Society : Ser. 3, 54, p 216-246.
C.M. Ringel and D. Vossieck, “Hammocks”, Proceedings of the American Mathematical Society : Ser. 3, vol. 54, 1987, pp. 216-246.
Ringel, C.M., Vossieck, D.: Hammocks. Proceedings of the American Mathematical Society : Ser. 3. 54, 216-246 (1987).
Ringel, Claus Michael, and Vossieck, Dieter. “Hammocks”. Proceedings of the American Mathematical Society : Ser. 3 54 (1987): 216-246.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar